Bioidentical hormones

Discussion in 'Health & Beauty' started by fitnessondelivery, Sep 14, 2012.

  1. stephm2010

    stephm2010 In Motion

    1,944
    26
    48
    :buddies:

    :hug: So happy your on the right track.

    :yeahthat: I don't mind some things being synthetic, but estrogen and progesterone :nonono:
     
  2. novamt

    novamt Member

    122
    0
    16
    :) Thanks, Steph. Hope to get a phone call today about results.
     
  3. novamt

    novamt Member

    122
    0
    16
    Hum. So they called and I'm low on E and T. I've scheduled a follow up to discuss but I'm a bit disappointed because from what I've read, it sounds like most people and doctors are only comfortable replacing P. Anyone else out there like this?
     
  4. stephm2010

    stephm2010 In Motion

    1,944
    26
    48
    If they are willing to replace T, your E could go up with it. I wouldn't do anything until you have your labs in your hands and can really see what is going on.
     
  5. novamt

    novamt Member

    122
    0
    16
    Thanks, Steph. I'll know more in a couple weeks.
     
  6. Fay

    Fay Well-Known Member

    3,114
    654
    113
    Steph, do you know of any doctors you would recommend in the Houston area? I currently go to Hotze Health and Wellness in Katy, but I am curious if there is a better option. :)
     
  7. Inatic

    Inatic Ya Gotta Wanna! Moderator

    45,138
    1,391
    113
    Hotze is supposed to be good. I have another recommendation.
     
  8. novamt

    novamt Member

    122
    0
    16
    I pick up my creams tomorrow. Thanks so much Steph and Illeen! He said he will supplement all three because he can tell by my other levels that P is going to be low too -says it varies so much, he feels testing is unreliable but based on all the other results, he feels sure I need that too. I'm going to start with creams and if I feel like it's working and going well, I might switch to pellets for e and t. I like that cream is so quickly reversible so it seemed like a good way to start. Erik asked if I'd share my test results with you both via my biweekly with him and I will, as soon as I get my copy. But I wanted to say thanks for the support and encouragement - finally got my behind in the Dr's office to take care of it. :) Hopefully the journey to getting balanced is a smooth one.
     
  9. Inatic

    Inatic Ya Gotta Wanna! Moderator

    45,138
    1,391
    113
    that's awesome!
    keep us posted. :)
     
  10. pavermama

    pavermama Rut Row!

    2,217
    45
    48
    I just started on progesterone cream yesterday. Was curious as to where most of you apply it on your body and if you rotate spots where you apply it. Side effects if any when first starting to use it?
     
  11. novamt

    novamt Member

    122
    0
    16
    I take all three but yes, I rotate them between the inside of each forearm and the inner thighs. For me, an immediate side effect from Progesterone was a good night's sleep! Lifesaver!
     
  12. Inatic

    Inatic Ya Gotta Wanna! Moderator

    45,138
    1,391
    113
    I slept better. Didnt notice any side effects.
    when I took the oral HIGH dose, got sick like morning sickness but that was to try and spike a cycle, not normal dosing. I've heard some people say they retained a bit of water but it might have been the progesterone 'waking' estrogen receptors.. the swelling of breasts can also be a side of it but related again to the E receptors.
     
  13. pavermama

    pavermama Rut Row!

    2,217
    45
    48
    How do you apply the creams if you use both testosterone cream and progesterone cream? Do you put the testosterone on one arm and the progesterone on another because I have been putting the testosterone on the inside of my thighs the back of my knees and the inside of my forearms... Or is this something I should ask my doctor?
     
  14. novamt

    novamt Member

    122
    0
    16
    Ask your Dr. or pharmacist, for sure, always best. My pharmacist told me I could apply them all to the same spots per application, but rotate all between the inner forearms and inner thighs. I use E twice a day, T only in the morning and P only at night. So I always have two creams to apply and put them both in the same spot pm, same spot am, then next night I move to the next limb. I hope that makes sense. :) And Illeen's post reminded me that I did have an slightly upset stomach the first couple/few days which I assumed was a morning sickness kind of side effect. I thought nothing of it because I thought that was typical of beginning BC too.
     
  15. cathymp

    cathymp Well-Known Member

    1,265
    32
    48
    I've been placing the Testosterone on the forearm and the Estrogen on the inner thigh. I take oral graduated Progesterone. If I had all creams this is what I would do: Left thigh T, Right thigh E, and Progesterone for the forearm. But I also agree, contact your pharmacy. They should be able to help you out with this.
     
  16. pavermama

    pavermama Rut Row!

    2,217
    45
    48
    Thanks girls!!
     
  17. missashleighjo

    missashleighjo Member

    100
    0
    16
    I have E and P and I put them both on my forearm. I was told to just use my other forearm and rub them together. I've only been on both together for about a week. Waiting on a cycle. I'm in postmenopause. I 've been to 2 different NP's. One only had me on a high dose of P and the most current one (who I felt more comfortable with and I felt she had more knowledge) has me on lower doses of P for a longer cycle of time and also on a low dose of E along with it. Fingers crossed the creams will pull me out of menopause and get me where I need to be. My thyroid is a different story. I'm on 50 mcg of levothyroxine and I can't tell any difference. The latest NP is going to take over my thyroid health. I just got retested and have an appointment with her in the beginning of the year. She suspects that my adrenals aren't healthy enough to support the levothyroxine so my thyroid still isn't getting the message that it's being supplemented. Drill.
     
  18. Inatic

    Inatic Ya Gotta Wanna! Moderator

    45,138
    1,391
    113
    sometimes the RT3 is high and it wont let the thyroid meds into the cell. can be for a number or reasons. Unbalanced sex hormones (too much estrogen even if you arent cylcling to low progesterone) Low iron
    stress, dieting.

    sometimes taking T4 at night helps and sometimes one needs T3 because you dont really need more T4 or have high reverse T3. Stop the Thyroid madness has some good explanations there.
     

Share This Page